# SDR DHL2004806535

- Difficulty date: January 7, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NOSE SECTION EXTERIOR SKIN CRACKED 0.250 AT STA 53.000 L-30L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 13.  REMOVED EXISTING REPAIR IAW SRM 51-1-20D PG 21.  TRIMMED OUT CRACKED AREA IAW SRM 53-2-0 FIG 13.  FABRICATED FILLER (2024T3AL 0.050) AND DOUBLER (2024T3AL 0.071) IAW SRM 53-2-0 FIG 13.  CLEANED, TREATED AND PRIMED AREA, FILLER AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER IAW SRM 53-2-0 FIG 13, SRM 51-1-20D PG 9.
